# SDR AALA20130824008

- Difficulty date: July 13, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 36,407 hours, 14,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS SKIN FROM STATIONS 211 TO 224 DAMAGED.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01-2R-3.
